MAUDE Adverse Event Report: CONEXTIONS INC CONEXTIONS TR TENDON REPAIR SYSTEM; STAINLESS STEEL SUTURE

CONEXTIONS INC CONEXTIONS TR TENDON REPAIR SYSTEM; STAINLESS STEEL SUTURE
Model Number FA0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rupture (2208)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rupture of the repair is a known adverse event following the repair of lacerated digital tendons.Rputure of the repair is listed as a possible adverse effect for the use of the conextions tr tendon repair system in the device's instructions for use.The reported rupture rate for the device is below the rupture rate seen for the device and suture repair groups in the clinical study performed to support the devices regulatory submission.The rate is also below the reported rates for suture repair from the literature.
 
Event or Problem Description
Patient suffered a laceration of the flexor pollicis longus (fpl) tendon of the right thumb.The tendon was surgically repaired using a two strand suture repair and a conextions tr tendon repair implant.Approximately a week after the procedure, the patient reported an inability to move the thumb.The surgeon surgically explored the area and found the repair had ruptured with the conextions tr implant having pullled out of the distal side of the repair.The conextions tr implant was fully removed and the tendon was reapproximated using suture.

Brand Name
CONEXTIONS TR TENDON REPAIR SYSTEM
Common Device Name
STAINLESS STEEL SUTURE
Manufacturer (Section D)
CONEXTIONS INC
150 n wright brothers drive
suite 560
salt lake city UT 84116
Manufacturer (Section G)
CONEXTIONS INC
150 wright brothers drive
suite 560
salt lake city UT 84116
Manufacturer Contact
matthew swift
150 n wright brothers drive
suite 560
salt lake city, UT 84116
3853511461
MDR Report Key20321146
Report Number3015718210-2024-00019
Device Sequence Number8005349
Product Code GAQ
UDI-Device Identifier00861445000303
UDI-Public00861445000303
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K203855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFA0001
Device Catalogue NumberFA0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POLYMER SUTURE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite